Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On $p$-radical blocks of finite groups
HTML articles powered by AMS MathViewer

by Akihiko Hida PDF
Proc. Amer. Math. Soc. 114 (1992), 37-38 Request permission

Abstract:

We give a sufficient condition on a $p$-block of a finite group under which the block is $p$-radical.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C20
  • Retrieve articles in all journals with MSC: 20C20
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 114 (1992), 37-38
  • MSC: Primary 20C20
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1069688-4
  • MathSciNet review: 1069688